Title

A residue formula for the fundamental Hochschild 3-cocycle for SUq(2)

RIS ID

76321

Publication Details

Krahmer, U., Rennie, A. & Senior, R. (2012). A residue formula for the fundamental Hochschild 3-cocycle for SUq(2). Journal of Lie Theory, 22 (2), 557-585.

Abstract

An analogue of a spectral triple over SUq(2) is constructed for which the usual assumption of bounded commutators with the Dirac operator fails. An analytic expression analogous to that for the Hochschild class of the Chern character for spectral triples yields a non-trivial twisted Hochschild 3-cocycle. The problems arising from the unbounded commutators are overcome by defining a residue functional using projections to cut down the Hilbert space.

Please refer to publisher version or contact your library.

Share

COinS